# SDR DXTA2017033106391

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 7,905 hours, 5,129 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007851
- Part serial: P448
- Condition: Coked
- Location: Engine
- Part time: 5,315 hours, 7,769 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN HEAT CAME ON AT CRUISE ALTITUDE, A VERY STRONG BURNED OIL ODOR COMES OUT OF THE VENTS. HAD TO TURN THE HEAT DOWN TO AN UNCOMFORTABLY COOLER TEMPERATURE TO REDUCE THE ODOR. TROUBLESHOT THE OIL ODOR, REMOVED THE INLET TO THE APU AND BORESCOPING THE INTAKE AND COMPRESSOR. THE INLET AROUND THE COMPRESSOR WAS COKED WITH OIL AND CARBON. FURTHER INTO THE APU,  THE INTAKE WAS COKED AS WELL WITH SIGNS OF FOD ENTERING THE APU. THESE SIGNS INDICATE A FAILURE OF THE COMPRESSOR SEAL.  REMOVED THE APU FROM THE ACFT AND INSTALLED A NEW APU IAW MM 49-10-00.
